# SDR 99ZZZX1028

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Alpine Aviation Inc, repair station TIMR032A
- Aircraft: N75337
- Make and model: Piper PA-28-181
- Aircraft serial: 287690332
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Fuel Sender
- Part number: 6810102
- Condition: Damaged
- Location: Rt Fuel Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SQUARE FLOAT BLOCK ON THE FUEL SENDING UNIT HAD DETERIORATED AND SLID OFF CONNECTING ROD.  FUEL QUANTITY WAS INDICATING EMPTY WHEN TANK WAS FULL.
